# SDR ASAA0946241

- Difficulty date: July 13, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 697818855
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 727A AT STR 25R.  CUT OUT DAMAGED AREA, RECEIVED, LOCATED, DRILLED, PRIMED, TOP COATED AND INSTALLED FRAME REPAIR.
